# SDR CALA2022082902210

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737
- Aircraft serial: 30132
- Aircraft time: 38,573 hours, 13,167 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Sta 147
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HORIZ STAB HAS A 1 INCH CRACK AT THE L HORIZ STAB STA 147.0 ,32 INCHES FROM FRONT SPAR. 56,000 TOTAL FLIGHT CYCLES AND 9,000 FLIGHT CYCLES REPEAT AND INSPECTION BUYBACKS. AT INITIAL THRESHOLD OF INTERVAL THEREAFTER. REPAIRED LEFT HORZ. STAB. LOWER INSPAR SKIN @ HSTAB STA. 147.90, 32 INCHES FROM THE FROM SPAR.
